PICC Line comes out today as last dose of IV antibiotics are given.

Selfie sitting in front of the mirror in gym.

It is 4:00  pm on this Friday afternoon.  The last IV antibiotic was administered
 and the PICC line pulled out just after that. 

Tomorrow I start taking the same antibiotic in pill form twice a day.  I am hoping to have more energy and feel better now that is over.

In the window are my orchid plants here at Silver Stream as I attempt to take care of them.

6 comments:

the cajun said...

Sorry about the poor orchids,, but you're looking well. That's good news.

Tell me, what are the red discolorations on your left leg? Since I've been on Chemo, both my feet and lower legs are looking like that - and they itch, too.

Are you on Chemo, too?

Keep healing my friend. Slow but sure you're looking better and better.
Cheers!

anne marie in philly said...

my stars and bars, you have lost so much weight, david!

but I hope you are finally on the road to better times.

David Jeffreys said...

Cajun, no I am not on chemo -- just antibiotics. I've been told that the red and brown skin discoloration are due to poor blood flow. The stagnant blood leaves iron from the hemoglobin which is deposited in the skin. Itching is a problem for me also due to the antibiotics and I need a back scratcher!

Anne Marie - losing weight has been a great side effect of the antibiotics which causes loss of appetite. Now if I could lose 100 pounds more, I might even be able to ambulate.

Ur-spo said...

thank you for the updates!

David Jeffreys said...

Ur-spo, thanks for visiting and your concern. It means so much to me!

Jay M. said...

Sorry I'm so far behind! Glad the PICC line is gone, I hear they are NO FUN at all!

I am also glad you are continuing to heal. Don't worry about the plants too much, I know everything green given to me dies. Ugh!

Peace <3
Jay